Iordan V Ganev
Hausel Group
2 Publications
2019 | Published | Journal Article | IST-REx-ID: 5 |

Ganev IV. The wonderful compactification for quantum groups. Journal of the London Mathematical Society. 2019;99(3):778-806. doi:10.1112/jlms.12193
[Published Version]
View
| Files available
| DOI
| WoS
2018 | Published | Journal Article | IST-REx-ID: 322 |

Ganev IV. Quantizations of multiplicative hypertoric varieties at a root of unity. Journal of Algebra. 2018;506:92-128. doi:10.1016/j.jalgebra.2018.03.015
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
Grants
2 Publications
2019 | Published | Journal Article | IST-REx-ID: 5 |

Ganev IV. The wonderful compactification for quantum groups. Journal of the London Mathematical Society. 2019;99(3):778-806. doi:10.1112/jlms.12193
[Published Version]
View
| Files available
| DOI
| WoS
2018 | Published | Journal Article | IST-REx-ID: 322 |

Ganev IV. Quantizations of multiplicative hypertoric varieties at a root of unity. Journal of Algebra. 2018;506:92-128. doi:10.1016/j.jalgebra.2018.03.015
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv